# SDR SWIA201023878

- Difficulty date: March 17, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 20,935 hours, 17,825 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN MAIN CABIN DOOR FROM OUTSIDE.  (FLT 6056)  CLEANED AND LUBED DOOR SEAL AND ROLLERS.
